Tokyo Journal of Mathematics

Dipolarizations in Compact Lie Algebras and Homogeneous Parakähler Manifolds

Shaoqiang DENG, Zixin HOU, and Soji KANEYUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 20, Number 2 (1997), 381-388.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042111

Digital Object Identifier
doi:10.3836/tjm/1270042111

Mathematical Reviews number (MathSciNet)
MR1489471

Zentralblatt MATH identifier
0899.53031

Citation

HOU, Zixin; DENG, Shaoqiang; KANEYUKI, Soji. Dipolarizations in Compact Lie Algebras and Homogeneous Parakähler Manifolds. Tokyo J. Math. 20 (1997), no. 2, 381--388. doi:10.3836/tjm/1270042111. https://projecteuclid.org/euclid.tjm/1270042111


Export citation